# SDR SWAA2019121639719

- Difficulty date: December 4, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR SUPPORT CORRODED BETWEEN BS. 490 TO BS. 500A, RBL 24.          / R&R FLOOR SUPPORT PER SRM AND DWG.
